U.S. doctors online nowAsk doctors free
ZA
A 26-year-old male asked:

It's been close to 2 months. my libido has been low and most of the time i deal with weak erections while at times it's back to normal but only for a short period. how do i go about getting help? do i see a gp first or..?

2 doctor answers2 doctors weighed in
Dr. Richard Romano
Internal Medicine 11 years experience
Lower libido : What has changed in the past two months...? a pandemic. It has emotional effects that can effect the libido. You can start with a GP
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 44 years experience
UROLOGIST: You should see a Urologist Doctor to be sure of your diagnosis and receive treatment for your problem. If you don't have a physical problem consult with a Clinical Psychologist with expertise in multiple types of psychotherapy to help you.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 18-year-old male asked:
Hello,lately ive been feeling i have low libido and difficulty to maintain an erection.I did a blood test 2 weeks ago just for a normal checkup but im curious to know if i can look for my testosterones level on my normal blood test.Is it possible?
Dr. Frank Kuitems
Internal Medicine 38 years experience
Blood levels: To check testosterone you have to do specific laboratory blood test they can do a total testosterone or A more accurate test which is a total and a fr... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 17-year-old male asked:
I'm experiencing troubles with low libido for 2 weeks now. I'm 17 and the only medicine I take is 40mg Vyvanse daily for ADHD. I'm not having trouble getting erected. I'm having trouble keeping my erection when I get it. Should I be concerned? Help?
Dr. David Ellis
Family Medicine 44 years experience
Approximately 2% of adults who take Vyvanse experience diminished libido. It would be important for you to discuss this side effect with your prescrib... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old male asked:
How long it might take to get testosterone production back to how it used to be after pre-diabetes recovery, and improve libido and erectile function?
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 53 years experience
Testosterone: You need a referral to a Urologist. You will examined and your testosterone levels will be evaluated. If they are indeed low an Endocrinologist will f... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old male asked:
I am 20, having erection issues and hair loss.Libido is not low.Ejacuation is easy.Do get erections if i don't mastutbate for few days.What is wrong?
Dr. Joseph Mathews
Internal Medicine - Endocrinology 18 years experience
Too much: Hair loss is usually hereditary. The penis is a muscle and has a refractory time after ejaculation. If you are masturbating too much, your may have ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old male asked:
Low libido and my penis is numb. No problem getting an erection and normal testosterone levels. I do have hypothyroidism though and take levothyroxine for it. Could that be the issue? If so, what is a solution for this?
Dr. Birendra Tandan
Urology 36 years experience
Low libido depends on many things, desire, mood , partner etc besides testosterone. Controlled hypothyroidism should not affect it. Try affecting the ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 13, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.